MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO? FATHOM? SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO? FATHOM? SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001184540
Medical Device Problem Codes Entrapment of Device (1212); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that removal difficulty occurred, the target lesion was located in the vessel of the liver.A renegade hi-flo fathom system was selected for use in the liver digital subtraction angiography intervention.During introduction, there was a problem with the guide wire, and it could not be drawn out.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporter zip/post code added.E1: initial reporter facility name: (b)(6).E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).Device evaluated by mfr: the renegade hi flo was returned for analysis.During visual inspection it was found that the catheters outer shaft was separated 1cm-44cm from the strain relief.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the reported complaint.
 
Event or Problem Description

Brand Name
RENEGADE? HI-FLO? FATHOM? SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23324385
Report Number2124215-2025-73380
Device Sequence Number10616207
Product Code KRA
UDI-Device Identifier08714729790853
UDI-Public(01)08714729790853(17)280127(10)35722227
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001184540
Device Catalogue NumberM001184540
Device Lot Number0035722227
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer10/20/2025
12/04/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/18/2025
12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient Weight70 KG